MathSciNet Relay Station
MathSciNet bibliographic data
MR1153519 42B25
Zhu, Xue Xian A note on Littlewood-Paley inequality for arbitrary intervals in ${\bf R}^n$. Approx. Theory Appl. 7 (1991), no. 4, 40–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement